# SDR 96ZZZX182

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Precision Propeller Services International, LLC, repair station FG6R375D
- Make and model: Cessna 182
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT8
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OVERHAUL, ROUTINE, FOUND HUB AND 1 BLADE REJECTED DUE TO CORROSION.  PROPELLER WAS 16 YEARS OLD AND NEVER BEEN APART.  SUBMITTER RECOMMENDS PROPELLER INSPECTION IAW MCAULEY TBO SPECS.
